UNIGE document Scientific Article
previous document  unige:104526  next document
add to browser collection
Title

On the restoration of translational invariance in the critical quantum Ising model on a Fibonacci chain

Authors
Patkos, A.
Published in Journal of Physics. A, Mathematical and General. 1992, vol. 25, no. 20, p. 5223-5241
Abstract The spectra of quasiperiodically modulated quantum Ising chains are investigated. For moderate values of the modulation strength a unified approach, based on the lifting of the degeneracy between the left- and right-moving eigenmodes is proposed. The local scaling behaviour reflecting partial restoration of translational invariance is established. Both the conformally invariant scaling for the lower modes and the multi-fractal scaling for the higher ones are described in terms of the same quantity. A simple but accurate calculational scheme is constructed, where the rearrangement in the level spectra is due to the interaction between left- and right-moving modes of the periodic system as induced by the quasiperiodic modulation.
Identifiers
Full text
Structures
Citation
(ISO format)
HENKEL, Malte, PATKOS, A. On the restoration of translational invariance in the critical quantum Ising model on a Fibonacci chain. In: Journal of Physics. A, Mathematical and General, 1992, vol. 25, n° 20, p. 5223-5241. https://archive-ouverte.unige.ch/unige:104526

21 hits

0 download

Update

Deposited on : 2018-05-16

Export document
Format :
Citation style :